# SDR AALA20001130

- Difficulty date: June 30, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N400AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49311
- Aircraft time: 44,305 hours, 23,968 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Gouged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - GOUGE IN UPPER FLANGE OF INTERCOSTAL ATTACHED TO L28R.  REMOVED DAMAGE AND INSTALLED A 9 INCH LONG DOUBLER 17 7 STAINLESS PER CSO 80559 6-30-00 AND SRM 53-01 FIG 2.  (X)
